# SDR GUUA11150601

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 23,387 hours, 29,576 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9220 PBI/TPA AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT. DIVERTED AND LANDED WITHOUT INCIDENT.  LANDING GEAR OPERATIONAL CHECK NORMAL COULD NOT DUPLICATE.
